# SDR 08012005B

- Difficulty date: August 1, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 31,220 hours, 34,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: False Activation
- Location: Avionics
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED ON GROUND.  CLEANED SMOKE DETECTOR.
